Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Penile discharge, swollen red penis tip, slow urination. Using adderall. Side effects?

I have an occasional discharge from my penis and a swollen tip of the head thats slightly red and when I urinate it comes out slower and I have to get the rest out by striking the penis with my hand a little bit, all this started happening right after I started taking adderal I was sexually active a week before hand but this happened the day after starting adderall usage, I have read other things online saying the same effects. Is there any way it s the adderall causing this to happen
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Welcome to HCM.

Your symptoms of urethral discharge and redness of urethral orifice is very unlikely due to drug effect. You consult your Genito-urinary physician or a Dermato venereologist and check youself along with urne and discharge smear. This will give a clue to arrive at a diagnosis and the treatment aspect.

Possibility of Gonorrhea or Chlamydia are there and to be ruled out. Blood Examinations of other diseases are to be planned after two months.

Emptying of your urethra by stroking the last few drops with hand is not unusual and not to worry about the same.

So consult your physician as soon as possible and get well soon.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor